Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Mirena Coli Cause Painful Intercourse?

I recently had a mirena put in about 5 months ago. About a week ago me and my husband were having intercourse and he stopped in the middle of it cause he said he started having a really bad burning sensation on the head of his penis. Then a rash that followed for the next couple of days after that, before it went away. What could this be caused from? Is it him constantly hitting the strings of my mirena, a yeast infection...
Fri, 18 Feb 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Yeast infection is a common possibility. In such a case you would have white discharge with itching. In case the Mirena has slides down the cervical canal though rare, it's possible. Needs to be checked with your gynecologist, in such a case you both need treatment with Metronidazole pills and vaginal pessaries / ointment. For dosage / prescription need to consult a gynecologist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Loading Online Doctors....
Can Mirena Coli Cause Painful Intercourse?

Hi, Yeast infection is a common possibility. In such a case you would have white discharge with itching. In case the Mirena has slides down the cervical canal though rare, it s possible. Needs to be checked with your gynecologist, in such a case you both need treatment with Metronidazole pills and vaginal pessaries / ointment. For dosage / prescription need to consult a gynecologist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician